Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 25, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 15, 2010, 2:22 AM CDT for 7 counties in Texas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2010, 2:22 AM CDT (07:22 UTC)
- Expired
- May 15, 2010, 5:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bastrop County, TX, Bexar County, TX, Caldwell County, TX, Comal County, TX, Guadalupe County, TX, Hays County, TX, Kendall County, TX
The radar
The Austin/San Antonio radar (KEWX), 14 km from the middle of the area, began a volume at 07:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 2:37 AM CDT | FLASH FLOOD | 3 Wsw New Braunfels, TX | 1.3 INCHES OF RAIN WITHIN THE PAST 37 MINUTES. MINOR FLOODING REPORTED. RAINFALL RATE ESTIMATED AT 3 INCHES PER HOUR. |
| May 15, 2:45 AM CDT | FLASH FLOOD | San Antonio, TX | WATER UP TO ONE FOOT DEEP OVER ROADWAYS AT VANCE JACKSON TO DE ZAVALA AND MCCULLOUGH AT OBLATE |
| May 15, 3:00 AM CDT | FLASH FLOOD | Lockhart, TX | ONE FOOT OF WATER OVER MEDINA STREET INSIDE THE CITY LIMITS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 7.4 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2388 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
390
WGUS54 KEWX 150722
FFWEWX
TXC021-029-055-091-187-209-259-151015-
/O.NEW.KEWX.FF.W.0025.100515T0722Z-100515T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
222 AM CDT SAT MAY 15 2010
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BASTROP COUNTY...
NORTHERN BEXAR COUNTY...
CALDWELL COUNTY...
COMAL COUNTY...
GUADALUPE COUNTY...
HAYS COUNTY...
SOUTHEASTERN KENDALL COUNTY...
* UNTIL 515 AM CDT.
* AT 215 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WELFARE...
KREUTZBERG...NELSON CITY...WALNUT GROVE...STAPLES...SPRING
BRANCH...GUADALUPE RIVER ST...FISCHER...CANYON LAKE DAM...
NIEDERWALD...MARTINDALE...LOCKHART...BOERNE...BERGHEIM...
WOODCREEK...WIMBERLEY...UHLAND...SAN MARCOS...KYLE...DRIPPING
SPRINGS...DRIFTWOOD...WYLDWOOD...SMITHVILLE...ROSANKY...CIRCLE D-KC
ESTATE...CEDAR CREEK...CAMP SWIFT AND BASTROP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.
&&
LAT...LON 2993 9881 2993 9834 3030 9815 2999 9770
3036 9730 3008 9705 2980 9736 2964 9769
2952 9783 2943 9830 2936 9861 2950 9877
$$1 follow-up statement
411
WGUS74 KEWX 150848
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
348 AM CDT SAT MAY 15 2010
TXC021-029-055-091-187-209-259-151015-
/O.CON.KEWX.FF.W.0025.000000T0000Z-100515T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BASTROP TX-HAYS TX-KENDALL TX-CALDWELL TX-COMAL TX-GUADALUPE TX-
BEXAR TX-
348 AM CDT SAT MAY 15 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 AM CDT FOR
NORTHERN BEXAR...GUADALUPE...COMAL...CALDWELL...SOUTHEASTERN
KENDALL...HAYS AND BASTROP COUNTIES...
AT 300 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED
THUNDERSTORMS PRODUCING FLASH FLOODING IN LOCKHART. MEDINA STREET IN
TH CITY OF LOCKHART HAD ONE FOOT OF WATER COVERING THE ROADWAY. AT
245 AM...THE HIGHWAY DEPARTMENT REPORTED WATER UP TO ONE FOOT DEEP
OVER ROADWAYS AT VANCE JACKSON TO DE ZAVALA AND MCCULLOUGH TO OBLATE
IN SAN ANTONIO. AT 230 AM...A COCORAHS OBSERVER REPORTED 1.3 INCHES
OF RAIN IN 37 MINUTES IN COMAL COUNTY AND A TOTAL OF 2.8 INCHES IN
ONE HOUR.
LOCATIONS IN THE WARNING AREA INCLUDE WELFARE...KREUTZBERG...NELSON
CITY...WALNUT GROVE...SPRING BRANCH...GUADALUPE RIVER ST...FISCHER...
CANYON LAKE DAM...MARTINDALE...LOCKHART...WOODCREEK...WIMBERLEY...
UHLAND...SAN MARCOS...KYLE...DRIPPING SPRINGS...DRIFTWOOD...
WYLDWOOD...SMITHVILLE...ROSANKY...CIRCLE D-KC ESTATE...CEDAR CREEK...
CAMP SWIFT AND BASTROP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.
&&
LAT...LON 2993 9881 2993 9834 3030 9815 2999 9770
3036 9730 3008 9705 2980 9736 2964 9769
2952 9783 2943 9830 2936 9861 2950 9877
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 15, 12:20 AM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, May 15, 12:20 AM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1220 AM CDT SAT MAY 15 2010 .AVIATION... MVFR CONDITIONS WILL PREVAIL ACROSS THE I 35 TERMINALS TO AROUND 07Z/08Z. AFTERWARD...BRIEF IRF CONDITIONS ARE EXPECTED ACROSS SSF AND SAT SITES MAINLY DURING THE 10Z/14Z TIME PERIOD. SURFACE WINDS WILL CONTINUE FROM THE SOUTHEAST AT 10 TO 15 KNOTS DIMINISHING OVERNIGHT AND THEN INCREASING ONCE AGAIN SATURDAY AFTERNOON FROM 10 TO 20 KNOTS. && .PREV DISCUSSION... /ISSUED 920 PM CDT FRI MAY 14 2010/ UPDATE...A BAND OF THUNDERSTORMS STRETCHING ACROSS WEST CENTRAL TEXAS LATE THIS EVENING WILL BE PUSHING INTO THE HILL COUNTRY BEFORE MIDNIGHT. THIS BAND OF STORMS HAS A HISTORY OF PRODUCING SOME SMALL HAIL AND 30 TO 40 MPH WINDS ALONG ITS GUST FRONT. AT THE PRESENT IT SHOWS NO SIGN OF FALLING APART AND HAVE RAISED POPS FOR THE REMAINDER OF TONIGHT ACROSS THE HILL COUNTRY AND AFTER MIDNIGHT OVER MUCH OF THE REMAINDER OF SOUTH CENTRAL TEXAS. PREV DISCUSSION... /ISSUED 706 PM CDT FRI MAY 14 2010/ AVIATION... SHOWERS AND THUNDERSTORMS HAVE CLEARED THE I 35 CORRIDOR TERMINALS AS OF 7 PM. VFR CONDITIONS ARE EXPECTED TO PREVAIL TO AROUND 5Z. AFTERWARD...MVFR CONDITIONS ARE ANTICIPATED DUE TO LOW CEILINGS OVERNIGHT. THERE IS A CHANCE FOR BRIEF IFR AROUND 10Z/14Z. SURFACE WINDS WILL CONTINUE FROM THE SOUTHEAST AT 10 TO 15 KNOTS DIMINISHING OVERNIGHT AND THEN INCREASING ONCE AGAIN SATURDAY AFTERNOON FROM 10 TO 20 KNOTS. FOR SATURDAY EARLY EVENING...EXPECT SOME SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE I 35 TERMINALS. PREV DISCUSSION... /ISSUED 323 PM CDT FRI MAY 14 2010/ DISCUSSION... TWO AREAS OF CONCERN THIS AFTERNOON. THE FIRST ARE THE HEAVY RAINS ACROSS THE SRN/ERN CWA WHERE CONVECTION CONTINUES TO TRAIN NORTHWARD OVER THE OUTFLOW BOUNDARY...BUT A SLOW PROGRESSION EAST AND SOUTH WITH A STABLE RAIN COOLED AIR MASS IN ITS WAKE. WILL CANCEL PART OF THE FLASH FLOOD WATCH BUT CONTINUE UNTIL 7 PM FOR THE SOUTH AND EASTERN SECTIONS. THE SECOND AREA IS OUT WEST WITH STRONG HEATING OVER THE HIGHER TERRAIN IN NE MEXICO WILL PRODUCE ISOLATED SUPERCELLS THAT WILL CROSS THE RIO GRANDE IN THE NORTHWEST COUNTIES THIS AFTERNOON AND EVENING. ALTHOUGH THERE MAY BE A LULL IN CONVECTION LATER THIS EVENING... HAVE LEFT IN CHANCE POPS IN FOR THE OVERNIGHT HOURS AS OUTFLOW BOUNDARY IN ACROSS CENTRAL AND WEST TX COULD MAKES ITS WAY SOUTHWARD INTO THE CWA LATE TONIGHT AND EARLY SATURDAY. AIRMASS OVER S CENTRAL TX WILL RECOVER/DESTABILIZE LATE TONIGHT AS SELY LOW LEVEL FLOW RESUMES. WITH NEAR CLEAR CONSENSUS ON TIMING OF CONVECTION THIS WEEKEND FROM LATEST MODEL RUNS WILL CONTINUE CHANCE POPS THRU THE WEEKEND. A SERIES OF DISTURBANCES WILL LIFT OUT OF MEXICO AND ACROSS THE AREA WITH POSSIBLE SURFACE BOUNDARIES PROVIDING A FOCUS FOR HEAVY RAINFALL. THEREFORE PERIODS OF DESTABILIZATION AND ORGANIZED STRONG CONVECTION...BRIEFLY STABILIZING BEHIND THE MCS...BUT ISOLATED AIRMASS CONVECTION POSSIBLE IN THE TRANSITION PERIOD. WIDESPREAD AVERAGE RAIN TOTALS NEAR 1 INCH FOR THE WEEKEND...HOWEVER LOCALLY HEAVY AMOUNTS OF 3 TO 5 INCHES POSSIBLE...OR MORE SUCH AS THE NEAR 8 INCHES THAT OCCURRED AROUND MEDINA LAKE TODAY WITH THE TRAINING CELLS OVER ACROSS THE OUTFLOW BOUNDARY. WET PATTERN LOOKS TO CONTINUE INTO NEXT WEEK AND HAVE KEEP SLIGHT CHANCE TO CHANCE POPS AS SHORT WAVE ACTIVITY CONTINUES ROLL ACROSS TX. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 69 87 70 86 71 / 50 30 20 30 40 AUSTIN BERGSTROM INTL AIRPORT 69 87 70 87 69 / 50 30 20 30 30 NEW BRAUNFELS MUNI AIRPORT 68 87 70 88 69 / 50 30 20 30 30 BURNET MUNI AIRPORT 67 84 69 84 68 / 60 30 20 30 40 DEL RIO INTL AIRPORT 70 88 71 92 72 / 60 30 30 20 20 GEORGETOWN MUNI AIRPORT 68 85 69 84 71 / 50 30 20 30 40 HONDO MUNI AIRPORT 68 86 70 88 70 / 50 30 20 20 30 SAN MARCOS MUNI AIRPORT 69 87 70 88 71 / 50 30 20 30 30 LA GRANGE - FAYETTE REGIONAL 69 86 71 84 72 / 50 40 20 30 30 SAN ANTONIO INTL AIRPORT 68 86 71 88 72 / 50 30 20 30 30 STINSON MUNI AIRPORT 70 87 72 89 71 / 50 30 20 20 30 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 02/17
Hazardous weather outlook, May 15, 2:01 AM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 201 AM CDT SAT MAY 15 2010 TXZ171>173-183>194-202>209-217>225-228-160715- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 201 AM CDT SAT MAY 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...REST OF TONIGHT... A DEEP INFLOW OF GULF MOISTURE AND SEVERAL DISTURBANCES MOVING EASTWARD ACROSS THE AREA...WILL PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS INTO SUNDAY. THE THREAT FOR SEVERE STORMS CAPABLE OF PRODUCING MODERATE HAIL AND DAMAGING WINDS WILL BE ACROSS THE HILL COUNTRY AND EDWARDS PLATEAU SATURDAY...THEN ACROSS THE EASTERN HILL COUNTRY AND NORTHEAST COUNTIES ALONG AND EAST OF I-35 SUNDAY. BOTH SATURDAY AND SUNDAY THERE WILL BE LOCALLY HEAVY RAINFALL THAT WILL CAUSE LOCALIZED FLOODING OF CREEKS...STREAMS...POOR DRAINAGE AREAS AND LOW WATER CROSSINGS. RAINFALL TOTALS BY SUNDAY EVENING COULD REACH 3 TO 5 INCHES OR MORE IN SOME LOCATIONS. DRIER WEATHER IS EXPECTED AFTER MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED LATE SATURDAY AFTERNOON/EVENING. DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATGHER EXPECTED FOR THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, May 14, 9:21 PM CDT, 5 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 921 PM CDT FRI MAY 14 2010 TXZ183-184-150345- EDWARDS-VAL VERDE- 921 PM CDT FRI MAY 14 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN VAL VERDE AND NORTHWESTERN EDWARDS COUNTIES UNTIL 1045 PM CDT... AT 918 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG THUNDERSTORM 7 MILES NORTHEAST OF SEGOVIA...OR 11 MILES EAST OF JUNCTION...MOVING SOUTHEASTWARD AT ABOUT 20 TO 30 MPH. SMALL HAIL SIZE AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
Special weather statement, May 14, 10:38 PM CDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1038 PM CDT FRI MAY 14 2010 TXZ183-184-150430- EDWARDS-VAL VERDE- 1038 PM CDT FRI MAY 14 2010 ...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE AND WESTERN EDWARDS COUNTIES UNTIL 1130 PM CDT... AT 1030 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 9 MILES NORTHEAST OF JUNO...MOVING SOUTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... FLOUR MILLS... VINEGARONE...
Special weather statement, May 14, 11:25 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1125 PM CDT FRI MAY 14 2010 TXZ183-184-150530- EDWARDS-VAL VERDE- 1125 PM CDT FRI MAY 14 2010 ...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE AND WESTERN EDWARDS COUNTIES UNTIL 1230 AM CDT... AT 1121 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 10 MILES NORTHWEST OF FLOUR MILLS...OR 13 MILES NORTH OF LOMA ALTA...MOVING SOUTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LOMA ALTA... FLOUR MILLS... CARTA VALLEY... PAFFORD CROSSING... VINEGARONE... THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
Local storm report, May 14, 11:28 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1128 PM CDT FRI MAY 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL ROCKSPRINGS 30.02N 100.21W
05/14/2010 E0.25 INCH EDWARDS TX PUBLIC
SMALL HAIL AND WIND GUSTS TO 30 MPH
&&
EVENT NUMBER EWX1000256
SBSSpecial weather statement, May 14, 11:29 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1129 PM CDT FRI MAY 14 2010 TXZ217-228-150530- DIMMIT-MAVERICK- 1129 PM CDT FRI MAY 14 2010 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DIMMIT AND MAVERICK COUNTIES UNTIL 1230 AM CDT... AT 1127 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF EL INDIO...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... FARIAS LAKE... THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
Local storm report, May 14, 11:45 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1145 PM CDT FRI MAY 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD 1 N LACOSTE 29.32N 98.81W
05/14/2010 BEXAR TX LAW ENFORCEMENT
FM 471 AT MEDINA RIVER CLOSED DUE TO HIGH WATER
&&
EVENT NUMBER EWX1000257
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 9:36 PM CDT | River Flood Warning | EWX | Frio | 3 days |
| May 14, 11:22 PM CDT | River Flood Warning | EWX | Bexar | 3 hr |
| May 15, 12:15 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 45 min |
| May 15, 1:09 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bexar, Blanco, Comal, Frio and 10 more | 5 hr |
| May 15, 1:43 AM CDT | Areal Flood Advisory | EWX | Bandera, Bastrop, Bexar, Blanco, Caldwell, Comal and 10 more | 107 min |
| May 15, 1:54 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 51 min |
| May 15, 3:20 AM CDT | Flash Flood Warning | EWX | Bandera, Frio, Medina | 3 hr |
| May 15, 3:30 AM CDT | Flash Flood Warning | EWX | Atascosa, Fayette, Gonzales, Wilson | 3 hr |
| May 15, 4:55 AM CDT | Areal Flood Advisory | EWX | DeWitt, Karnes, Lavaca | 2 hr |
| May 15, 9:48 AM CDT | River Flood Warning | EWX | Bexar | 24 hr |
| May 15, 6:06 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 39 min |
| May 15, 6:20 PM CDT | Tornado Warning | EWX | Llano | 25 min |
| May 15, 6:43 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 20 min |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.